GEOMETRY OF THE SPACE OF CLOSED CURVES IN THE COMPLEX HYPERBOLA

Access this Article

Search this Article

Author(s)

Abstract

We study the geometry of the space of closed curves in the complex hyperbola from a viewpoint of Riemannian or symplectic geometry. We show that it has natural flat Kähler structure. Moreover, we define natural Hamiltonian actions on the universal cover or the space.

We study the geometry of the space of closed curves in the complex hyperbola from a viewpoint of Riemannian or symplectic geometry. We show that it has natural flat Kähler structure. Moreover, we define natural Hamiltonian actions on the universal cover of the space.

Journal

  • Kyushu Journal of Mathematics

    Kyushu Journal of Mathematics 63(1), 161-165, 2009

    Faculty of Mathematics, Kyushu University

Codes

  • NII Article ID (NAID)
    130000135277
  • NII NACSIS-CAT ID (NCID)
    AA10994346
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    1340-6116
  • Data Source
    IR  J-STAGE 
Page Top